# SDR SWAA095801

- Difficulty date: September 7, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 61,091 hours, 60,036 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545455
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RT WING RIB LOWER CHORD CRACKED AT STA 135.5, BETWEEN STR 2 AND STR 3.  REPAIRED RIB PER ACO.
